# SDR N6WA20140726001

- Difficulty date: July 26, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 16,830 hours, 11,226 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MSG.  CLEANED ELEC CONNECTOR & PERFORMED AN OPERATIONS CHECK OF THE PAX DOOR IAW AMM 52-11-00 & 52-70-04.  NO MSG NOTED.
